Volume 12 (2020)
Volume 11 (2019)
Volume 10 (2018)
Volume 9 (2017)
Volume 8 (2016)
Volume 7 (2015)
Volume 6 (2014)
Volume 5 (2013)
Volume 4 (2012)
Volume 3 (2011)
Volume 2 (2010)
Volume 1 (2009)
Operation Research
1. Solution of fuzzy differential equations under generalized differentiability by Adomian decomposition method

T. Allahviranloo; L. Jamshidi

Volume 1, Issue 2 , Summer 2009, , Pages 39-53

Abstract
  Adomian decomposition method has been applied to solve many functional equations so far. In this article, we have used this method to solve the fuzzy differential equation under generalized differentiability. We interpret a fuzzy differential equation by using the strongly generalized differentiability. ...  Read More